# SDR IPXA09555013

- Difficulty date: February 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N55782
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK AT RBL 59.5 JUST FWD OF STA 1200 UPPER SURFACE IS CORRODED.  BLENDED CORROSION, PLUGGED HOLE, RELOCATED HOLE, FABBED NEW FLOOR PNL IAW ER 09-1557.
